zbMATH — the first resource for mathematics

Continuity of solutions of a singular parabolic equation. (English) Zbl 0511.35052

35K65 Degenerate parabolic equations
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
76S05 Flows in porous media; filtration; seepage
80A20 Heat and mass transfer, heat flow (MSC2010)
35K55 Nonlinear parabolic equations
Full Text: DOI
[1] Brezis, H., Monotonicity methods in Hilbert space and some applications to nonlinear partial differential equations, ()
[2] Brezis, H.; Crandall, M., Uniqueness of solutions of the initial value problem for ut−δ(φ(u))=0, J. math. pures appl., 58, 153-163, (1979) · Zbl 0408.35054
[3] C{\scaffarelli} L. & E{\scvans} L.C., Continuity of the temperature in the two phase Stefan problem, to appear.
[4] Crandall, M., An introduction to evolution governed by accretive operators, () · Zbl 0339.35049
[5] C{\scrandall} M. & P{\scierre} M., Regularizing effects for ut=δ(φ(u)), T.S.R. No. 2166, Math. Research Center, Madison, Wisc.
[6] D{\sci}B{\scenedetto} E., Continuity of weak solutions to certain singular parabolic equations, T.S.R. No. 2124, Math. Research Center, Madison, Wisc., Annali Mat. pura appl., to appear.
[7] D{\sci}B{\scenedetto} E., Continuity of weak solutions to a general porous medium equation, T.S.R. No. 2189, Math. Research Center, Madison, Wisc.
[8] Evans, L.C., Application of nonlinear semigroup theory to certain partial differential equations, () · Zbl 0471.35039
[9] Galaktionov, V.A., A boundary value problem for the nonlinear parabolic equation ut=δuσ+1+uβ, J. diff. eqns., 17, 551-555, (1981) · Zbl 0478.35058
[10] Kaplan, S., On the growth of solutions of quasilinear parabolic equations, Communs pure appl. math., 16, 327-330, (1963)
[11] Krylov, N.; Safonov, M., A certain property of solutions of parabolic equations with measurable coefficients, Math. USSR izv., 16, 151-164, (1981) · Zbl 0464.35035
[12] Ladyzenskaja, O.A.; Solonnikov, V.A.; Ural’ceva, N.N., Linear and quasilinear equations of parabolic type, (1968), Amer. Math. Soc Providence
[13] L{\scevine} H.A. & S{\scacks} P., Some existence and nonexistence theorems for solutions of degenerate parabolic equations, J. diff. Eqns., to appear.
[14] S{\scacks} P., Existence and regularity of solutions of inhomogeneous porousmedium type equations, T.S.R. No. 2214, Math. Research Center, Madison, Wisc.
[15] S{\scacks} P., The initial and boundary value problem for a class of degenerate parabolic equations, to appear.
[16] Ziemer, W., Interior and boundary continuity of weak solutions of degenerate parabolic equations, Trans. am. math. soc., 271, 733-748, (1982) · Zbl 0506.35053
[17] A{\sclt} H. & L{\scuckhaus} S., Quasilinear elliptic-parabolic differential equations, to appear.
[18] Dibenedetto, E.; Showalter, R., Emplicit degenerate evolution equations and applications, SIAM J. math. anal., 12, (1981) · Zbl 0477.47037
[19] Courant, R.; Hilbert, D., Methods of mathematical physics, Vol. I, (1962), Interscience-Wiley New York · Zbl 0729.00007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.